# SDR AUS20020905

- Difficulty date: August 18, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Agusta A119
- Engine: Pwa PT6B36
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 109813201111
- Condition: Damaged
- Location: Tail Rotor
- Part time: 3 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE PAINT CRACKED.
